Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Subgroups of some Fuchsian groups defined by two linear congruences
HTML articles powered by AMS MathViewer

by Omer Yayenie
Conform. Geom. Dyn. 11 (2007), 271-287
Published electronically: December 18, 2007


In this article we define a new family of subgroups of Fuchsian groups $\mathcal {H}(\sqrt {m})$, for a squarefree positive integer $m$, and calculate their index in $\mathcal {H}(\sqrt {m})$ and their parabolic class number. Moreover, we will show that the index of these subgroups is closely related to the solvability of a quadratic congruence $x^2\equiv m(\textrm {mod }n)$ and the number of inequivalent solutions of a quadratic congruence $x^2\equiv 1(\textrm {mod }n)$. Finally, we will show that the results obtained by Yilmaz and Keskin [Acta Math. Sin 25 (2005), 215–222] are immediate corollaries of one of the main theorems of this article.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 11F06, 19B37, 20H05, 20H10
  • Retrieve articles in all journals with MSC (2000): 11F06, 19B37, 20H05, 20H10
Bibliographic Information
  • Omer Yayenie
  • Affiliation: Department of Mathematics and Statistics, Murray State University, Murray, Kentucky 42071
  • Email:
  • Received by editor(s): March 26, 2007
  • Published electronically: December 18, 2007
  • © Copyright 2007 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 11 (2007), 271-287
  • MSC (2000): Primary 11F06, 19B37; Secondary 20H05, 20H10
  • DOI:
  • MathSciNet review: 2365641